MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. BRILLIANCE AIR 40/64/UCT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. BRILLIANCE AIR 40/64/UCT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 728323
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The customer reported that there was noise from the ct box speaker due to gantry electronics/fan sounds without any input from the microphone; therefore, the speaker volume was turned down.If the operator is unable to hear the patient due to the volume being turned down to a minimum, there is potential for injury to the patient.This issue has been determined to be a reportable event.This event is currently under investigation.
 
Additional Manufacturer Narrative
On (b)(6) 2017, the customer reported there was noise coming from the ct box speaker.The customer confirmed that they were able to hear the patient¿s voice through the ct box over the background noise, and there was no harm to a patient, operator or bystander as a result of this event.A philips field service engineer (fse) evaluated the ct system and determined that the 4 channel gantry audio board had failed.The fse replaced the 4 channel gantry audio board and the issue was resolved.The system is operational and in clinical use.This event has been determined not to be a reportable event.

Brand Name
BRILLIANCE AIR 40/64/UCT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner rd
cleveland OH 44143
MDR Report Key7139620
Report Number1525965-2017-00153
Device Sequence Number1013978
Product Code JAK
UDI-Device Identifier00884838059504
UDI-Public(01)00884838059504
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number728323
Other Device ID NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1